# SDR SWAA2024101634644

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON STUB FRAME LOCATED ON BS 294.5 BTW S-8R T O S-9R (2 EA) AT FWD GALLEY DOOR AREA CRACKS LENGTH 0.312 IN.AT PASSENGER CABIN 2024-565314<[01] REPLACED STUB FRAME LOCATED ON BS 294.5 BTW S-7R TO S-9R AT FWD GALLEY SERVICE DOOR AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A8370 REV D. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED STUB FRAME LOCATED ON BS 294.5 BTW S-7R TO S-9R AT FWD GALLEY SERVICE DOOR AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A8370 REV D. SEE INDIVIDUAL SIGN OFFS BELOW
